Originally Posted by Punchy
Does anyone have information on this? I have heard that there can be an increase in potassium. I am currently taking 10mg of Altace and 80mg of Inderal LA. I want to begin taking Magnesium and Potassium. Should I be careful?
I'm a little puzzled... why? If you are on a drug (Altace) that is known to spare potassium, why would you want to take potassium supplements? Did you have a blood test that showed that your potassium was low?
In all honesty, your potassium levels are probably just fine. You are probably eating lots of potassium anyway - it's all over the place. Those over-the-counter 99mg pills are a joke. So, you can probably waste your money on those if you want. If you are going to take a real potassium supplement (prescription), you'll need your doctors approval for that. And, he/she'd be an idiot to write you a script for that without monitoring your levels with blood tests.